MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ROCHE DIAGNOSTICS ELECSYS PTH; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Catalog Number 07251068190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clarification of the results for sample 2 was received.Sample 2 initial result was 1.17 pmol/l.The repeat result on the same analyzer was 8.86 pmol/l.The repeat result from another analyzer was 9.16 pmol/l.The investigation did not identify a product problem.The specific cause of the event could not be determined.A general reagent problem was not present, because the qc prior to the event was within ranges.
 
Event or Problem Description
There was an allegation of questionable elecsys pth results from the cobas e 801 analytical unit.Sample 1 initial result was 1.06 pmol/l.The repeat result on the same analyzer was 17.2 pmol/l.The repeat result from another analyzer was 17.2 pmol/l.Sample 2 initial result was 1.17 pmol/l.The repeat result on the same analyzer was 17.2 pmol/l.The repeat result from another analyzer was 17.2 pmol/l.Additional results of 8.86 pmol/l and 9.16 pmol/l were provided for this sample.Clarification was requested but not provided.
 
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number was (b)(6).The investigation is ongoing.

Brand Name
ELECSYS PTH
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20261727
Report Number1823260-2024-02718
Device Sequence Number18323505
Product Code CEW
UDI-Device Identifier04015630939787
UDI-Public04015630939787
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number07251068190
Device Lot Number75862301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown